Vol. 6, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 3-4
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 3-4
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
Cover
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 2325-3444 (e-only)
ISSN: 2326-7186 (print)
Error estimate for a homogenization problem involving the Laplace–Beltrami operator

Micol Amar and Roberto Gianni

Vol. 6 (2018), No. 1, 41–59
Abstract

In this paper we prove an error estimate for a model of heat conduction in composite materials having a microscopic structure arranged in a periodic array and thermally active membranes separating the heat-conductive phases.

Keywords
homogenization, asymptotic expansion, Laplace–Beltrami operator, heat conduction
Mathematical Subject Classification 2010
Primary: 35B27, 35Q79
Milestones
Received: 25 September 2017
Revised: 27 December 2017
Accepted: 17 February 2018
Published: 21 March 2018

Communicated by Francesco dell'Isola
Authors
Micol Amar
Dipartimento di Scienze di Base e Applicate per l’Ingegneria
Sapienza Università di Roma
Roma
Italy
Roberto Gianni
Dipartimento di Matematica e Informatica
Università di Firenze
Firenze
Italy